MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PER-Q-CATH PLUS 5F SINGLE-LUMEN PICC WITH SAFETY EXCALIBUR INTRODUCER PUNCTUR-GU; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS PER-Q-CATH PLUS 5F SINGLE-LUMEN PICC WITH SAFETY EXCALIBUR INTRODUCER PUNCTUR-GU; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebr1223 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that this patient was admitted to hospital on (b)(6) 2020 due to cerebral hernia as a result of head injury.At 15:00, catheter placement was performed, with 37 cm placed internally and another 6 cm exposed externally.At 9:00, (b)(6), a nurse observed rupture at joint between catheter and fitting (rupture externally).

Brand Name
PER-Q-CATH PLUS 5F SINGLE-LUMEN PICC WITH SAFETY EXCALIBUR INTRODUCER PUNCTUR-GU
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10026961
Report Number3006260740-2020-01637
Device Sequence Number2986588
Product Code LJS
UDI-Device Identifier00801741074929
UDI-Public(01)00801741074929
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberN/A
Device Catalogue Number4135115
Device Lot NumberREBR1223
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2020
Initial Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR
Patient Weight40